Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 575–582 (Mi mz8080)  

The ranks of the $p$-central series of free groups of certain manifolds

G. P. Egorycheva, Yu. D. Ushakovb

a Institute of Physics, Siberian Branch of USSR Academy of Sciences
b Krasnoyarsk Polytechnic Institute

Abstract: A factor basis is found for the $p$-central series of a free torsion-free group for which a factor basis of the lower central series can be chosen among the basis commutators. For free solvable groups of finite rank, recursion formulas are obtained for the calculation of the ranks of the factors of the $p$-central series.

Full text: PDF file (509 kB)

English version:
Mathematical Notes, 1977, 22:4, 811–815

Bibliographic databases:

UDC: 519.4
Received: 07.07.1976

Citation: G. P. Egorychev, Yu. D. Ushakov, “The ranks of the $p$-central series of free groups of certain manifolds”, Mat. Zametki, 22:4 (1977), 575–582; Math. Notes, 22:4 (1977), 811–815

Citation in format AMSBIB
\Bibitem{EgoUsh77}
\by G.~P.~Egorychev, Yu.~D.~Ushakov
\paper The ranks of the $p$-central series of free groups of certain manifolds
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 575--582
\mathnet{http://mi.mathnet.ru/mz8080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=506932}
\zmath{https://zbmath.org/?q=an:0376.20021}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 811--815
\crossref{https://doi.org/10.1007/BF01146430}


Linking options:
  • http://mi.mathnet.ru/eng/mz8080
  • http://mi.mathnet.ru/eng/mz/v22/i4/p575

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021